# SDR DALA2015022101670

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON TIE CLEAT ON FR 29 AND BETWEEN STR 42L TO STR 43L FWD CARGO COMPARTMENT, SSI 532180.  REPLACED TIE CLEAT LOCATED FRAME 29 AND BETWEEN STR 42L TO STR 43L FWD CARGO COMPARTMENT IAW SRM 51-42-11 AND DWG D53231626 AND DWG D53230319.
